Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 5, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 3, 2013, 7:08 PM EDT for Orange County, Osceola County, Florida. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2013, 7:08 PM EDT (23:08 UTC)
- Expired
- Apr 3, 2013, 8:15 PM EDT
- In force
- 67 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Orange County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 70 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 11.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 452 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
143 WUUS52 KMLB 032308 SVRMLB FLC095-097-040015- /O.NEW.KMLB.SV.W.0005.130403T2308Z-130404T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 708 PM EDT WED APR 3 2013 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL ORANGE COUNTY IN FLORIDA NORTHWESTERN OSCEOLA COUNTY IN FLORIDA * UNTIL 815 PM EDT. * AT 706 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR INTERCESSION CITY...AND MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... CAMPBELL...KISSIMMEE AIRPORT...KISSIMMEE...OSCEOLA HERITAGE PARK... BUENA VENTURA LAKES...EAST LAKE TOHO...ORLANDO INTERNATIONAL AIRPORT...AUSTIN TINDALL PARK...NARCOOSSEE AND LAKE NONA PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. && LAT...LON 2849 8118 2829 8107 2823 8151 2834 8159 TIME...MOT...LOC 2308Z 260DEG 20KT 2830 8147 $$ SEDLOCK
3 follow-up statements
307 WWUS52 KMLB 032330 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 730 PM EDT WED APR 3 2013 FLC095-097-040015- /O.CON.KMLB.SV.W.0005.000000T0000Z-130404T0015Z/ ORANGE-OSCEOLA- 730 PM EDT WED APR 3 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR NORTH CENTRAL OSCEOLA AND SOUTH CENTRAL ORANGE COUNTIES... AT 727 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BUENA VENTURA LAKES...MOVING EAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST LAKE TOHO...ORLANDO INTERNATIONAL AIRPORT...AUSTIN TINDALL PARK... NARCOOSSEE AND LAKE NONA PRECAUTIONARY/PREPAREDNESS ACTIONS... NATIONAL WEATHER SERVICE METEOROLOGISTS ALSO DETECTED WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM. && LAT...LON 2828 8142 2836 8146 2849 8118 2829 8107 TIME...MOT...LOC 2330Z 260DEG 20KT 2832 8133 $$ SEDLOCK
326 WWUS52 KMLB 032358 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 758 PM EDT WED APR 3 2013 FLC095-097-040015- /O.CON.KMLB.SV.W.0005.000000T0000Z-130404T0015Z/ ORANGE-OSCEOLA- 758 PM EDT WED APR 3 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR NORTH CENTRAL OSCEOLA AND SOUTH CENTRAL ORANGE COUNTIES... AT 757 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AUSTIN TINDALL PARK...OR NEAR NARCOOSSEE...MOVING EAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE NONA LAT...LON 2830 8132 2840 8133 2849 8118 2829 8107 TIME...MOT...LOC 2358Z 254DEG 13KT 2835 8124 $$ SEDLOCK
846 WWUS52 KMLB 040013 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 813 PM EDT WED APR 3 2013 FLC095-097-040023- /O.EXP.KMLB.SV.W.0005.000000T0000Z-130404T0015Z/ ORANGE-OSCEOLA- 813 PM EDT WED APR 3 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OSCEOLA AND SOUTH CENTRAL ORANGE COUNTIES WILL EXPIRE AT 815 PM EDT... THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED SLIGHTLY. WILL FOLLOW UP WITH A SPECIAL WEATHER STATEMENT. THIS STORM STILL EXHIBITS WEAK ROTATION AND HAS THE ABILITY TO PRODUCE SMALL HAIL AND GUSTY WINDS IN EXCESS OF 40 MPH. LAT...LON 2830 8132 2840 8133 2849 8118 2829 8107 TIME...MOT...LOC 0013Z 254DEG 13KT 2836 8118 $$ SEDLOCK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:47 PM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 3, 3:47 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 347 PM EDT WED APR 3 2013 .DISCUSSION... CURRENTLY-TONIGHT...SATELLITE IMAGERY SHOWS WEST COAST SEA BREEZE IS NOT AS WELL DEFINED AS ON THE EAST COAST. HOWEVER STILL EXPECTING COLLISIONS BETWEEN THESE TWO BOUNDARIES TO OCCUR LATE THIS AFTERNOON WEST OF ORLANDO. SUFFICIENT MOISTURE AND INSTABILITY WILL EXIST FOR SCATTERED SHOWERS AND EVEN A FEW STORMS TO DEVELOP FROM THIS COLLISION WITH SW STEERING FLOW PUSHING CONVECTION NORTHEAST AND POSSIBLY BACK TO THE EAST COAST INTO THIS EVENING. DRIER AIR IN MID LEVELS...COLDER AIR ALOFT AND WIND FIELDS VEERING WITH HEIGHT WILL PROVIDE THE POTENTIAL FOR ANY STORMS THAT DEVELOP TO BECOME STRONG AND EXHIBIT ROTATION. AS THIS CONVECTION DIES OFF INTO THE EVENING...ADDITIONAL SHOWERS MAY DEVELOP ACROSS NORTH CENTRAL FLORIDA FUELED BY ISENTROPIC LIFT ALONG A DEVELOPING WARM FRONT. THEREFORE WILL KEEP RAIN CHANCES NORTH OF THE TREASURE COAST OVERNIGHT. TEMPERATURES WILL REMAIN QUITE MILD DUE TO ONSHORE FLOW AND INCREASING CLOUD COVER WITH LOWS IN THE MID TO UPPER 60S MOST AREAS. THURSDAY...LOW PRESSURE OVER THE NORTHEAST GULF OF MEXICO WILL CONTINUE TO INTENSIFY AS IT LIFTS EAST-NORTHEAST ACROSS THE WESTERN FL PANHANDLE TOMORROW. LOW LEVEL SOUTHERLY WINDS WILL INCREASE AHEAD OF THIS SYSTEM WITH BREEZY CONDITIONS EXPECTED. THIS FLOW WILL CONTINUE TO INCREASE MOISTURE WITH SCATTERED SHOWERS AND STRONG STORMS DEVELOPING IN THE WARM SECTOR OVER THE AREA INTO THE AFTERNOON. BEST RAIN CHANCES WILL EXIST FROM ORLANDO AREA NORTHWARD...CLOSER TO THE WARM FRONT WHERE GREATER MOISTURE WILL EXIST. MORE CLOUD COVER OVER NORTH CENTRAL FLORIDA WILL HOLD MAX TEMPS AROUND 80 DEGREES WHILE FARTHER SOUTH HIGHS WILL REACH THE LOW TO MID 80S. THU NIGHT...LOW PRESSURE WILL CONTINUE E ACROSS SOUTHERN GA TO A POSITION JUST OFF THE SC COAST EARLY FRI...SWINGING A COOL FRONT INTO CENTRAL FL BY EARLY FRI MORNING. IN SPITE OF CONTINUED TIMING ISSUES...BOTH MODELS SHOW IMPRESSIVE DEEP LAYER WIND FIELDS... PLACING THE CENTRL PENINSULA IN THE STRONGLY DIVERGENT RIGHT ENTRANCE REGION OF A 110-120KT CYCLONICALLY CURVED H25 JETSTREAK SUPERIMPOSED ATOP 40-45KT OF H85 FLOW OVERSPREADING THE REGION. SOMEWHAT BACKED SURFACE FLOW (MORESO IN THE GFS THAN THE NAM/ECM) SUPPORTS HELICITY VALUES EASILY SUPPORTIVE OF ROTATING STORMS. STRONG MID TO UPPER DYNAMICALLY GENERATED LIFT COUPLED WITH COOLING (COLD) TEMPS ALOFT SHOULD MAKE UP FOR SOMEWHAT ANEMIC SURFACE-BASED CAPE VALUES BELOW 1000 J/KG DURING THE NOCTURNAL PORTION OF THE EVENT. FRI/FRI NIGHT...HAVE LEANED ON THE FASTER GFS WHICH BRINGS THE SQUALL LINE TO A VRB-APF LINE BY 12Z FRI. ECMWF CONTINUES A BIT SLOWER BUT THE GAP IS NARROWING. WHILE NORTH OF ORLANDO SHOULD BE CLEARING OUT...THE SOUTHERN HALF CWA SHOULD HAVE A VERY ACTIVE MORNING AND EARLY AFTERNOON AS MID/UPPER ASCENT REMAINS STRONG AS THE FRONT SWEEPS ACROSS THE AREA AND OFFSHORE. A FEW STRONG STORMS WILL CONTINUE TO BE POSSIBLE ALONG THE TREASURE COAST. TURNING COOLER BEHIND THE FRONT WITH RESIDUAL MOISTURE COUPLED WITH TRAILING MID LEVEL CYCLONIC FLOW KEEPING CLOUDS IN PLACE UNTIL THIS SHIFTS OFFSHORE LATE FRIDAY NIGHT INTO EARLY SATURDAY. SAT-WED (PREVIOUS)...HIGH PRESSURE RIDGE TAKES UP RESIDENCE OVER THE ATLC WITH POST-FRONTAL NRLY FLOW QUICKLY VEERING TO ONSHORE LATE SAT ONWARD. ECM SHOWS HIGHER RESIDUAL ATLC MOISTURE GETTING TRAPPED BY THE BUILDING RIDGE...PUSHING IT WESTWARD IMPLIES A HIGHER COASTAL SHOWER THREAT THROUGH SUNDAY. LEFT THIS OUT FOR THE TIME BEING...BUT DID SHOW POPS IN THE 10-14 PCT RANGE DURING THAT TIME FRAME. LOW LEVEL FLOW WILL VEER TO SE-S EARLY NEXT WEEK AND THEN INCREASE THROUGH MID WEEK...RESULTING IN INCREASINGLY WARM AND HUMID CONDITIONS AFTER THE BRIEF WEEKEND COOLDOWN. && .AVIATION... MAINLY VFR THROUGH THIS EVENING WITH TEMPO IFR/MVFR IN ANY SCT SHRA/ISO TSRA THAT DEVELOP DUE TO BOUNDARY INTERACTIONS OVER THE INTERIOR LATE THIS AFT. STORMS MAY BECOME STRONG AS THEY SHIFT TOWARD THE NORTHEAST...POSSIBLY REACHING THE EAST COAST THIS EVENING. MOS GUIDANCE HINTING AT IFR/MVFR STRATUS DEVELOPMENT LATE TONIGHT THROUGH EARLY MORNING THURS IN INCREASING MOIST SOUTHERLY FLOW. NOT SURE HOW WIDESPREAD THIS CLOUD COVER WILL BE BUT CONDS SHOULD IMPROVE BRIEFLY INTO LATE TOMORROW MORNING...BEFORE SCT SHRA/TSRA DEVELOPMENT BEGINS IN THE AFTERNOON. && .MARINE... TONIGHT/THURSDAY...LOW PRESSURE OVER THE NORTHEAST GULF WILL INTENSIFY AS IT LIFTS EAST-NORTHEAST OVER THE PANHANDLE AND SRN GEORGIA TOMORROW. SOUTHEAST WINDS WILL BECOME SOUTHERLY INTO THURSDAY INCREASING UP TO 15 TO 20 KNOTS AHEAD OF THIS SYSTEM... BUILDING SEAS UP TO 5 TO 6 FEET. THIS WILL LEAD TO DETERIORATING BOATING CONDITIONS OVER THE ADJACENT ATLANTIC WATERS. THU NIGHT-SUN...CONDITIONS WILL DETERIORATE FURTHER THU NIGHT-FRI AS SURFACE LOW MOVES NE ACROSS NORTH FL AND SE GA TO THE SERN SEABOARD. EXPECT SRLY WINDS TO INCREASE TO AROUND 25KT...WITH OFFSHORE SEAS BUILDING 7-8FT THROUGH FRI NIGHT. LOW LEVEL FLOW WILL STEADILY WEAKEN AS IT VEERS FROM NW-N IMMEDIATELY POST-FROPA TO ONSHORE STARTING LATE SAT. CONFIDENCE IS PRETTY HIGH THAT A SMALL CRAFT ADVISORY WILL BE NEEDED LATE THU THROUGH FRI. && .PRELIMINARY POINT TEMPS/POPS... DAB 65 78 66 74 / 50 70 70 40 MCO 66 82 67 78 / 40 60 70 40 MLB 68 81 69 80 / 30 40 70 50 VRB 69 82 73 79 / 20 30 60 60 LEE 65 80 65 75 / 40 70 70 40 SFB 66 81 67 77 / 40 60 70 40 ORL 67 81 67 77 / 40 60 70 40 FPR 69 82 71 79 / 20 30 60 60 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...WEITLICH LONG TERM....KELLY AVIATION...WEITLICH
Hazardous weather outlook, Apr 3, 1:34 PM EDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 134 PM EDT WED APR 3 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-040545- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 134 PM EDT WED APR 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... SCATTERED LIGHTNING STORMS ARE EXPECTED TO DEVELOP OVER THE INTERIOR OF CENTRAL FLORIDA AS A RESULT OF STRONG SURFACE HEATING...INCREASING MOISTURE AND WIND FIELDS...AND SEA BREEZE INTERACTIONS THIS AFTERNOON AND EARLY THIS EVENING. CONDITIONS ARE FAVORABLE FOR A FEW STORMS TO BECOME STRONG WITH WIND GUSTS NEAR 50 MPH...HAIL AND FREQUENT LIGHTNING STRIKES. THE PRESENCE OF A WARM FRONT DEVELOPING TOWARD CENTRAL FLORIDA FROM THE SOUTH MAY PRODUCE ROTATING STORMS AND THE POTENTIAL FOR AN ISOLATED TORNADO. STORM MOTION WILL BE TOWARD THE EAST OR NORTHEAST AROUND 20 MPH TOWARD THE VOLUSIA AND BREVARD COASTS. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED LIGHTNING STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 35 TO 45 KNOTS OVER INLAND LAKES THIS AFTERNOON ALONG WITH FREQUENT LIGHTNING STRIKES. STORM MOTION WILL BE TOWARD THE EAST OR NORTHEAST AROUND 20 MPH WHICH MAY BRING A COUPLE STORMS ACROSS THE COAST...MAINLY VOLUSIA AND BREVARD COUNTIES THIS EVENING. .WATERSPOUT IMPACT... INCREASING LOW LEVEL WIND SHEAR MAY ALLOW ONE OR TWO STORMS TO PRODUCE A WATERSPOUT OVER THE LARGER INLAND LAKES LATE THIS AFTERNOON INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A LOW PRESSURE SYSTEM IS CURRENTLY DEVELOPING OVER THE NORTH CENTRAL GULF OF MEXICO. FUELED BY MID AND UPPER LEVEL ENERGY...THE LOW WILL STRENGTHEN AND MOVE ACROSS THE SOUTHEAST STATES THURSDAY AND THURSDAY NIGHT...REACHING THE SOUTH CAROLINA COAST BY SUNRISE FRIDAY. STRENGTHENING WIND FIELDS FROM THE SURFACE UP THROUGH THE MID AND UPPER LEVELS OF THE ATMOSPHERE...COUPLED WITH INCREASING MOISTURE... INSTABILITY...AND LOW LEVEL WIND SHEAR WILL INCREASE THE THREAT FOR STRONG TO SEVERE STORMS FROM LATE THURSDAY AFTERNOON OR EARLY EVENING INTO FRIDAY MORNING. BECAUSE OF TIMING DIFFERENCES BETWEEN THE MAIN GLOBAL MODELS...IT IS TOO EARLY TO PINPOINT SPECIFIC TIMING FOR ANY PART OF EAST CENTRAL FLORIDA...OTHER THAN TO SAY THAT THE PRIMARY THREAT WILL BE CENTERED AROUND THURSDAY NIGHT. THERE IS THE POTENTIAL FOR A SQUALL LINE TO MOVE THROUGH PART OR MOST OF EAST CENTRAL FLORIDA...WITH ROTATING STORMS BOTH ALONG AND AHEAD OF THE LINE HAVING THE POTENTIAL TO PRODUCE DAMAGING WINDS HAIL...AND ISOLATED TORNADOES. NOW IS A GOOD TIME FOR RESIDENTS OF EAST CENTRAL FLORIDA TO REVIEW THEIR SEVERE WEATHER PLAN OF ACTION...ESPECIALLY WHEN YOU CONSIDER IT'S EARLY APRIL...AND IT HAS BEEN QUITE A WHILE SINCE THERE HAS BEEN A RELATIVELY HIGH SEVERE WEATHER THREAT LOCALLY. MAKE SURE YOUR NOAA WEATHER RADIO IS IN GOOD WORKING ORDER...WITH FRESH BATTERIES. IF YOU DON'T HAVE A WEATHER RADIO...CONSIDER PURCHASING ONE...EITHER ONLINE OR AT YOUR LOCAL ELECTRONICS STORE. IF YOU LIVE IN A MANUFACTURED OR MOBILE HOME...CONSIDER WHAT YOU WOULD DO...OR WHERE YOU WOULD GO...IF A TORNADO WARNING WAS ISSUED FOR YOUR COMMUNITY WITH ONLY A FEW MINUTES TO SPARE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY/CRISTALDI
In the hours before
Special weather statement, Apr 3, 6:40 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
640 PM EDT WED APR 3 2013
FLZ045-046-053-144-032330-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
640 PM EDT WED APR 3 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH AND SMALL HAIL OVER SOUTHEAST LAKE COUNTY...
WESTERN ORANGE COUNTY...NORTHWESTERN OSCEOLA COUNTY...WESTERN
SEMINOLE COUNTY...
* UNTIL 730 PM EDT.
AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
OAKLAND...MOVING NORTHEAST AT 20 MPH.
ANOTHER STRONG STORM WAS IN EXTREME NORTHEAST POLK COUNTY. THIS
STORM WILL MOVE INTO NORTHWEST OSCEOLA COUNTY AND SOUTHWEST ORANGE
COUNTY.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE CLERMONT...FOREST CITY...WEKIVA
SPRINGS...WEKIWA SPRINGS STATE PARK AND THE ORLANDO THEME PARKS.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2878 8167 2879 8165 2878 8142 2879 8134
2822 8125 2818 8153 2826 8156 2826 8166
2834 8166 2835 8171 2850 8178
TIME...MOT...LOC 2238Z 226DEG 19KT 2855 8167
SEDLOCKThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 6:40 PM EDT | Special Weather Statement | MLB | Orange | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.